# SDR QXEA200602546

- Difficulty date: September 8, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT WING NR 5 FLAP TRACK OUTBOARD LOWER HORIZ FLANGE UPPER SURFACE AND OUTBOARD VERTICAL FACE HAVE PITTING CORROSION, ALSO INBOARD LOWER HORIZ FLANGE UPPER AND LOWER CORNER SURFACES HAVE PITTING CORROSION.  REPAIRED IAW RD8-57-989.
